Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleTransforming linear functional systems into fully integrable systems
Author(s) Zhuojun Liu, Min Wu
TypeArticle in Journal
AbstractA linear (partial) functional system consists of linear partial differential, difference equations or any mixture thereof. We present an algorithm that determines whether linear functional systems are ∂ -finite, and transforms ∂ -finite systems to fully integrable ones. The algorithm avoids using Gröbner bases in Laurent–Ore modules when ∂ -finite systems correspond to finite-dimensional Ore modules.
KeywordsLinear functional systems, (fully) integrable systems, Reflexive closures, Localizations, Ore modules, Laurent–Ore modules
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111002215
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number6
Pages711 - 732
Year2012
NoteAdvances in Mathematics Mechanization Mathematics Mechanization
Edition0
Translation No
Refereed No
Webmaster